Academic Journal of Applied Mathematical Sciences

Online ISSN: 2415-2188
Print ISSN: 2415-5225

Quarterly Published (4 Issues Per Year)


Volume 2 Number 11 November 2016

Mathematical Modeling: Proposal of a General Methodology and Application of This Methodology to Epidemiology

Authors: Eric Kokomo ; Yves Emvudu
Pages: 147-156
We propose a general methodology allowing modeling the natural phenomena mathematically. After having to clarify the concepts and to propose a classification of the models according to their functions of description, prediction and comprehension, we give a definition of the mathematical model which integrates prediction and comprehension. Thereafter, we propose with details the great stages of mathematical modeling. An application of methodology suggested is made in a general way in epidemiology. Finally we proceed in example to the modeling and mathematical analyis of influenza epidemic in a heterogeneous environment taking account the mobility of the individuals.